# SDR YENA2024080101066

- Difficulty date: July 30, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N2105J
- Make and model: Airbus A321-271N
- Aircraft serial: 10101
- Aircraft time: 11,679 hours, 2,183 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 9105A000502
- Part serial: 55755
- Condition: Failed
- Location: Outlet Temp
- Part time: 11,675 hours, 2,181 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#188, LAX-BOS. (ETOPS) 'APX 45 MINS INTO FLIGHT AT CRUISE EXPERIENCED AIR PACK 2 REGUOL FAULT. LEFT PACK ON PER QRH; PER TSM 21-61-00-810-825-A REPLACED PACK 2 OUTLET TEMP SENSOR REF AMM 26-61-11. FIN: 32HH. ER GROUND VERIFICATION PASSED.
